# SDR REXA2019042700685

- Difficulty date: April 27, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387745
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL 9 HAS CORROSION BETWEEN FS 559+112 AND FS 574, IN THE CARGO BAY. CORROSION ALL REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-61-44. REMOVED AND REPLACED WITH NEW SEAT TRACK IAW AMM 53-00-49.
